# SDR GTIA040536

- Difficulty date: May 1, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- Engine: Pwa JT8D*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PIT STA 1150 L29R INTERNAL SKIN DOUBLER CORRODED.  FABRICATED REPAIR DOUBLER.  INSTALLED DOUBLER.
